MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN TITANIUM LARGE HEXED SCREW; DENTAL SCREW

ZIMVIE US CORP LLC CERTAIN TITANIUM LARGE HEXED SCREW; DENTAL SCREW
Catalog Number ILRGHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided.G4: premarket identification k072642.
 
Event or Problem Description
It was reported a screw fracture at tooth site #16.No impact on the patient was reported.The process was completed with another screw.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d3.Manufacturer email address g1.Contact office name and email address g1.Contact office - manufacturer site - email address g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) portion / fragment of the ilrght, (certain titanium large hexed screw) for evaluation.Visual evaluation of the as returned device identified the screw with signs of use, apparent dried blood attached to the hex region, and was observed fractured at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1273391.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1273391 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture screw¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN TITANIUM LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23401364
Report Number0001038806-2025-02734
Device Sequence Number18628258
Product Code DZE
UDI-Device Identifier00844868006138
UDI-Public(01)00844868006138(17)280923(10)1273391
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILRGHT
Device Lot Number1273391
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexUnknown
Patient EthnicityNon Hispanic